# SDR QXEA2020072000210

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,052 hours, 46,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Stop
- Part number: QXD6520836
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD HANDLE BUMPER DETERIORATED. REMOVED FROM SERVICE. INSTALLED NEW BUMPER IAW Q400 AMM 52-11-11-420-004. AIRCRAFT RETURNED TO SERVICE.
